# SDR YENA20090813095

- Difficulty date: August 12, 2009
- Submitted: August 19, 2009
- Operation: Air carrier
- Aircraft: N273JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000073
- Aircraft time: 6,621 hours, 3,865 cycles
- System (JASC): 2330 · Entertainment System
- Part: Entertain Sys
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 34 JFK ROC ON TAKE OFF CLIMBING TO 1500 FT FA NR 2 REPORTED A "BURNED PLASTIC ODOR" VERY STRONG IN THE BACK.  A LITTLE IN FRONT OF CABIN AND NO SMELL IN COCKPIT NO SMOKE WAS REPORTED.GOING TO 14000 FT ODOR DISSIPATED ON DESCENT FA NR 2 SAID ODOR CAME BACK A LITTLE BUT NOT AS MUCH AS ON TAKE OFF. NO EICAS MSG OR LTV ISSUES ASSOCIATED WITH ODOR. ACCOMPLISHED FIM TASK 21-00-00-810-801-0A FOUND NO DEFECTS. OPERATED PNEU SYS USING APU BLEED NO DEFECTS NOTED. OPERATED COFFEEMAKER SYS CHECKS OK NO DEFECTS NOTED. ACCOMPLISHED FIM TASK 75-30-00-810-801A FOUND NO DEFECTS ON AFT GALLEY AREA. ACCOMPLISHED GEN VISUAL INSPECTION OF AFT LAV AND AFT AVIONICS COMPARTMENTS NO SIGNS OF ELECTRIC BURNING OR PLASTIC BURNING NOTED. ITEM IS STILL OPEN LTV SYSTEM IS DEACTIVATED DUE TO PLASTIC BURNED ODOR, OPS CHECK GOOD PER LTV AMM 44-20-10.
